# SDR 20001208AP008

- Difficulty date: August 29, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: KEA346PN06603062
- Part serial: 4527
- Condition: Inoperative
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER FLAGGED, ALTITUDE PRESELECTOR INOPERATIVE, AND NR 1 MODE C INOPERATIVE.  REMOVED AND REPLACED CAPTAINS ALTIMETER. SYSTEM TESTS GOOD.  (M)
